# SDR GTIA2020111635449

- Difficulty date: November 16, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N638NK
- Make and model: Airbus A320-232
- Aircraft serial: 6463
- Aircraft time: 21,285 hours, 9,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF HAECO SERVICE ORDER 122069 NR 34304 EPSU BATTERY FOR 11WL FAILS TEST.  EPSU BATTERY 11WL REPLACED, REF HAECO SERVICE ORDER 122069 NR 34304.
